# SDR MWEA010194

- Difficulty date: February 22, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 39,457 hours, 30,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 99122439
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LEFT FRONT SPAR PYLON BULKHEAD ANGLE AT FS 965, 2.75 LONG BETWEEN LONGERON 15-16 LEFT.  REMOVED, FABRICATED, LOCATED AND INSTALLED NEW ANGLE.
